# SDR IPXA2025052986923

- Difficulty date: May 14, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, AFT CARGO COMPARTMENT, FRAME STA 1480, STR 26 L/H HAS A DENT LOCATED AND DRILLED NEW FRAME IAW B757-200PF, SRM 51-40-05, SRM REV 122 CHAPTER 53-00-07-2R-5, DETAIL I PER SRM 53-60-07-2R.
